Coexistence and noncoexistence of Markovian viruses and their hosts
2014 (English)In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 51, no 1, 191-208 p.Article in journal (Refereed) Published
Examining possibilities for the coexistence of two competing populations is a classic problem which dates back to the earliest 'predator-prey' models. In this paper we study this problem in the context of a model introduced in Bjornberg et al. (2012) for the spread of a virus infection in a population of healthy cells. The infected cells may be seen as a population of 'predators' and the healthy cells as a population of 'prey'. We show that, depending on the parameters defining the model, there may or may not be coexistence of the two populations, and we give precise criteria for this.
Place, publisher, year, edition, pages
2014. Vol. 51, no 1, 191-208 p.
Coexistence, branching process, interacting branching process
Probability Theory and Statistics
IdentifiersURN: urn:nbn:se:uu:diva-225224ISI: 000334819300014OAI: oai:DiVA.org:uu-225224DiVA: diva2:721013